COLUCCI, Renato

COLUCCI, Renato  

Dipartimento Ingegneria Industriale e Scienze Matematiche  

Mostra records
Risultati 1 - 20 di 40 (tempo di esecuzione: 0.019 secondi).
Titolo Data di pubblicazione Autore(i) File
A comparison between random and stochastic modeling for a SIR model 1-gen-2017 Caraballo, Tomás; Colucci, Renato
A qualitative description of microstructure formation and coarsening phenomena for an evolution equation 1-gen-2017 Caraballo, Tomás; Colucci, Renato
A recurrence-weighted prediction algorithm for musical analysis 1-gen-2018 Colucci, Renato; Leguizamon Cucunuba, Juan Sebastián; Lloyd, Simon
A way to model stochastic perturbations in population dynamics models with bounded realizations 1-gen-2019 Caraballo, Tomás; Colucci, Renato; López-de-la-Cruz, Javier; Rapaport, Alain
An estimate concerning the difference between minimizer and boundary value in some polyconvex problems 1-gen-2022 Colucci, R.; Leonetti, F.; Treu, G.
Analysis of microstructure of a non-convex functional with penalization term 1-gen-2012 Colucci, Renato
Analysis, simulation and composition using nonlinear techniques 1-gen-2016 Colucci, Renato; Chacón, Gerardo R.; C, Sebastián Leguizamon
Asymptotic behavior of a fourth order evolution equation 1-gen-2014 Colucci, Renato; Chacón, Gerardo R.
Bifurcation scenarios in an ordinary differential equation with constant and distributed delay: A case study 1-gen-2019 Caraballo, T; Colucci, R; Guerrini, L
Coexistence in a one-predator, two-prey system with indirect effects 1-gen-2013 Colucci, Renato
Coexistence in exotic scenarios of a modified Abrams-Strogatz model 1-gen-2016 Colucci, Renato; Mira, Jorge; Nieto, Juan J.; Otero-Espinar, M. Victoria
Corrigendum to the paper: A way to model stochastic perturbations in population dynamics models with bounded realizations. Commun Nonlinear Sci Numer Simulat, 77 (2019), 239–257 1-gen-2021 Caraballo, T.; Colucci, R.; Lopez-de-la-Cruz, J.; Rapaport, A.
Density of backward paths on the Julia set of a semigroup. 1-gen-2014 Chacón, Gerardo R.; Colucci, Renato; D'Angeli, Daniele
Dimension estimate for the global attractor of an evolution equation 1-gen-2012 Colucci, Renato; Chacón, Gerardo R.
Dynamics of a continuous Hénon model 1-gen-2018 Caraballo, T.; Colucci, R.; Guerrini, L.
Dynamics of a Gross-Pitaevskii equation with phenomenological damping 1-gen-2013 Colucci, Renato; Chacón, Gerardo R.; Vargas, Andrés
Dynamics of a two prey and one predator system with indirect effect 1-gen-2021 Colucci, R.; Diz-Pita, E.; Otero-Espinar, M. V.
Dynamics of fermentation models for the production of dry and sweet wine 1-gen-2020 Colucci, R.; Lopez-De-la-Cruz, J.
Effects of additive and multiplicative noise on the dynamics of a parabolic equation 1-gen-2015 Caraballo, Tomás; Colucci, Renato
Existence of global and blowup solutions for a singular second-order ode 1-gen-2015 Colucci, Renato